# SDR MALA070196

- Difficulty date: December 1, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 23,930 hours, 26,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20 LN FAILED BATTERY CAPACITY CHECK IN JC NR 335003.  REPLACED EMERGENCY POWER SUPPLY 20LN IAW SAAB 340 AMM 33-50-10, PN 3301-51; SN OFF: 1445; SN ON: 2054.  EMERGENCY POWER SUPPLY SYSTEM, OPS CHECKS GOOD IAW MAL JC#335003.
